# SDR UPS05844112

- Difficulty date: February 19, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 15L CRACKED NEAR STA 1760.  REMOVED LONG FROM STA 1739-1766, SHEAR TIE AT STA 1746, END FITTING AT STA 1766.  FABRICATED REPLACEMENT LONG SECTION (S1616756 EXTRUSION), REPAIR SPLICE ON SERVICE ORDER 7034944 (S2645716 EXTRUSION), 2 SPLICE STRAPS (SHT7075T6-.080) INSTALLED ALL PARTS REF SRM53-2-2 FIG 10, DWG DC8-53B -009, 51-1-21, 51-1-20D, 51-1-8, NDTSPM06-10-01.001, DPS4.707.
